სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26108 ჩანაწერიდან.


ძებნის განულება

G. Berikelashvili, G.I.Sulkhanishvili. On the order of convergence of difference schemes for elliptic systems with solutions from Sobolev spaces (Russian). Trudy Tbiliss. Mat. Inst. Razmadze. 1987წ. V.87, 21-28.

G. Kakauridze. On the possibility of the use of surface resonance effect for definition and control of physical characteristics of liquid media. Bulletin of the Georgian Academy of Sciences . 2003წ. vol. 167, No.3, p. 432-436 .

R. Duduchava. On the Prandtl equation. Georgian Math. J. 1999წ. 6, No. 6, 525-536.

J. Peradze, A. Elbakidze, D. Jokhadze. On the probabilistic estimation of an error of the iteration method of solution of linear algebraic equation. Proceedings of the 2nd WSEAS International Conference "Finite Differences - Finite Volumes - Boundary Elements" (F - and - B'09). 2009წ. Tbilisi, pp.136-138.

R. Bakuradze. On the problem n,q-representability relative to Sturm-liouville operator. Georgian Engineering News. 2002წ. № 3, p.69-72.

V. Khocholava. On the problem of determining the time of messaging via an unreliable communication channel . GЕN, 4 . 2002წ. 53-58 .

Z. Gasitashvili, R. Samkharadze, A. Prangishvili, I.Verulava. On the problem of development of distributed complex network. Transactions Georgian Technikal University N 3 3 (431) Tbilisi 2000. ISNN 0201-7164. 2000წ. .

მ. ლოსაბერიძე, თ. ამანიძე. On the problem of Dynamic Action with a Vertical Load on the Elastic Half-Plane Boyndary. საქართველოს მეცნიერებათა აკადემიის მოამბე . 1997წ. 155, #3. გვ. 336-339.

მ. ლოსაბერიძე, თ. იამანიძე. On the problem of elastic Halfiplane Excitation Caused by the Motion of Lumped Forses. საქართველოს მეცნიე-რებათა აკადემიის მოამბე . 1999წ. 160, # 1. გვ.38-41.

G. Chixladze, G. KevaniShvili, Z. SikmaShvili, I. KevaniShvili, K. KotetiShvili, A. AsanidZe. On the Problem of Electro-magnetic Compatibility of Antennas. J. “Georgian Engineering News” (GEN),. 2007წ. № 3, pp 48-52.

K. Kotetishvili, Kevanishvili G.Sh.Sikmashvili Z.I..Kevanishvili I.G.Asanidze A.V.Chikhladze G.G.. On the Problem of Electromagnetic Compatibility of Antennas. Georgian Engineering News, . 2007წ. №3, , сс 48-52.

ნ. მღებრიშვილი, ნ. დავითაშვილი, ქ. ქუთათელაძე. On the problem of intellectualization of railway sensors. „Problems of Mechanics“ - International scientific journal. 2005წ. #4(21), p 37-44, .

D. Ugulava. On the problem of Vallee-Poussin in the spaces H p, 0 < p < 1 . . Reports of Enlarged session of the Seminar of I.Vekua Inst. of Appl. Math., (in Russian). 1990წ. v.5, № 2, 121-124.

Л. Гиоргашвили. On the problems of diffraction. Transactions of IAM of GSU. 1972წ. N3, pp. 73-85.

L. Ebanoidze, N. Bokuchava, A. Sarukhanishvili. ON THE QUESTION OF THE NATURE OF PKHOVELI PELOID,S INORGANIC COMPONENT. Proceedings of the Georgian National Academy of Sciences. Cemical series. 2011წ. V.37, №1-2, Tbilisi. p. 23-25.

N. Bokuchava, A. Sarukhanishvili. ON THE QUESTION OF THE NATURE OF PKHOVELI PELOID,S INORGANIC COMPONENT. Proceedings of the Georgian National Academy of Sciences. Cemical series. 2011წ. V.37, №1-2, Tbilisi, p. 23-25.

N. Bokuchava, L. Ebanoidze, A. Sarukhanishvili.. ON THE QUESTION OF THE NATURE OF PKHOVELI PELOID,S INORGANIC COMPONENT. საქ. მეც. ეროვნული აკადემიის მაცნე, ქიმიის სერია . 2011წ. ტ.37, №1-2, თბილისი, გვ 23-25.

D. Natroshvili, T. Buchukuri, R. Duduchava, D. Kapanadze. On the Radiation Con- dition for Anisotropic Maxwell’s Equations. Book of Abstracts of the International Conference ”Continuum Mechanics and Related Problems of Analysis” dedicated to the 120-th birthday anniversary of academician N. Muskhelishvili, September 9-14, 2011,Tbilisi, Georgia, 2011. 2011წ. p. 96.

G. Berikelashvili. On the rate of convergence of the difference solution of the bending problem of the orthotropic plates. Proc. A. Razmadze Math. Inst.. 1998წ. V.118, 21-32.

Z. Kvatadze, T. Shervashidze. On the rate of normal approximation for sums of conditionally independent random variables . Seminar I. Vekua Inst. Appl. Math., Reports 34б 84-88. 2009წ. .